# SDR SWAA2018080224010

- Difficulty date: July 28, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 49,334 hours, 29,040 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK CROWN CORRODED BETWEEN BS 679 TO BS 699, LBL 45.  R&R SEAT TRACK IAW DWG.
